# SDR SWAA2025010879500

- Difficulty date: December 20, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 33,252 hours, 16,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR LOWER ANGLE BARRIER CRACKS (2) FOUND @ STA 663.75<[01] REMOVED L/H VAPOR BARRIER ANGLE; LOCATED AND DRILLED NEW VAPOR BARRIER ANGLE; PERFORMED OPEN HOLE HFEC OF AL HOLES IN THE REPAIR AREA USING T8257F CAL DUE 13MAY25 IAW B737 NDTM PT. 6 51-00-00 PROC. 16. NO CRACKS.; INSTALLED NEW L/H VAPOR BARRIER ANGLE AND CAP SEALED SRM 51-40-02 BOEING DWG 111A1000 REV B; LEAK CHECKED REPLACEMENT AREA PER B737-NG AMM 28-11-00. NO LEAKS DETECTED;[02] REMOVED L/H VAPOR BARRIER ANGLE; LOCATED AND DRILLED NEW VAPOR BARRIER ANGLE; PERFORMED OPEN HOLE HFEC OF AL HOLES IN THE REPAIR AREA USING T8257F CAL DUE 13MAY25 IAW B737 NDTM PT. 6 51-00-00 PROC. 16. NO CRACKS.; INSTALLED NEW L/H VAPOR BARRIER ANGLE AND CAP SEALED SRM 51-40-02 BOEING DWG 111A1000 REV B; LEAK CHECKED REPLACEMENT AREA PER B737-NG AMM 28-11-00. NO LEAKS DETECTED
